# SDR FDEA201503180959

- Difficulty date: March 18, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 663 hours, 23,573 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARMING HANDLE WILL ONLY GO HALFWAY, WILL NOT MOVE INTO THE GREEN ZONE ENTIRELY.  IAW AMM 25-66-10-2-0 FOUND CORD FROM SLIDE STUCK IN FWD GIRT BAR.  SECURED CORD, GIRT BAR & SLIDE CHECKED NORMAL.
